# SDR SWAA042023

- Difficulty date: July 18, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 40,345 hours, 40,033 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: BAC1505100022
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT CARGO DOOR LOWER T-CHORD, CRACKED.  REMOVED AND REPLACED T-CHORD PER SRM.
